ON THE SUSTAINABLE GROWTH IN AN ECONOMY WITH PERFECTLY SUBSTITUTABLE EXHAUSTIBLE RESOURCES
Article first published online: 28 JAN 2013
Copyright ©2013 Wiley Periodicals, Inc.
Natural Resource Modeling
Volume 26, Issue 3, pages 403–434, August 2013
How to Cite
HALICKÁ, M. and JURČA, P. (2013), ON THE SUSTAINABLE GROWTH IN AN ECONOMY WITH PERFECTLY SUBSTITUTABLE EXHAUSTIBLE RESOURCES. Natural Resource Modeling, 26: 403–434. doi: 10.1111/nrm.12007
- Issue published online: 25 JUL 2013
- Article first published online: 28 JAN 2013
- Received by the editors on 8th April 2012. Accepted 31st October 2012.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!